≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Apcod obis

I am using Apcod Obi's sachet since 70 days after using this sachet I am gaining weight monthly nearly 2.5 to 3 kgs and also my hungry increased than before so plz give me a suggestion
 
  himabindu1 on 2019-06-16
This is just a forum. Assume posts are not from medical professionals.
Hi,

My understanding is apcod is given by prescription?
And it is a supplement for pcod, plus given for diabetes
And obesity - it also has effects on those with
Low hunger levels to increase hunger.

Apcod is having an effect on your weight-
I would stop taking it. If it was prescribed by
A dr, go back and see the dr.

One cannot take homeopathic medicine to
Lessen or remove effects from other medicine
Or supplements. It will not work.
[Edited by simone717 on 2019-06-16 19:26:31]
 
simone717 11 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.